RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1937, Volume 2(44), Number 2, Pages 361–366 (Mi msb5573)  

This article is cited in 7 scientific papers (total in 7 papers)

Sur l'integrale de Stieltjes

V. Kondurar


Full text: PDF file (439 kB)

Bibliographic databases:
Received: 27.08.1936
Language:

Citation: V. Kondurar, “Sur l'integrale de Stieltjes”, Rec. Math. [Mat. Sbornik] N.S., 2(44):2 (1937), 361–366

Citation in format AMSBIB
\Bibitem{Kon37}
\by V.~Kondurar
\paper Sur l'integrale de Stieltjes
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1937
\vol 2(44)
\issue 2
\pages 361--366
\mathnet{http://mi.mathnet.ru/msb5573}
\zmath{https://zbmath.org/?q=an:0017.16002|63.0186.03}


Linking options:
  • http://mi.mathnet.ru/eng/msb5573
  • http://mi.mathnet.ru/eng/msb/v44/i2/p361

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Matsaev, M. Z. Solomyak, “On existence conditions for the Stieltjes integral”, Math. USSR-Sb., 17:4 (1972), 515–527  mathnet  crossref  mathscinet  zmath
    2. S. M. Nikol'skii, “Aleksandrov and Kolmogorov in Dnepropetrovsk”, Russian Math. Surveys, 38:4 (1983), 41–55  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. B. A. Kats, “The Stieltjes integral along a fractal contour and some of its applications”, Russian Math. (Iz. VUZ), 44:10 (2000), 19–29  mathnet  mathscinet  zmath  elib
    4. F. S. Nasyrov, “Symmetric Integrals and Their Application in Financial Mathematics”, Proc. Steklov Inst. Math., 237 (2002), 256–269  mathnet  mathscinet  zmath
    5. V. A. Chernyatin, “Representation of the Stieltjes Integral in Terms of the Riemann Integral Depending on a Parameter”, Math. Notes, 78:6 (2005), 853–866  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. F. S. Nasyrov, “Symmetric integrals and stochastic analysis”, Theory Probab. Appl., 51:3 (2007), 486–503  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    7. Yu. G. Reshetnyak, “On Taylor's formula for functions of several variables”, Siberian Math. J., 54:3 (2013), 566–573  mathnet  crossref  mathscinet  isi
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:354
    Full text:172

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020